MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device was discarded, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, slow blood flow was noted in the iliofemoral artery and a right femoral artery dissection was noted.The inline sheath was used and the minimum access vessel diameter was 4.7 mm.The delivery catheter system (dcs) was inserted without issue, however there was difficulty advancing and a "pop" was f elt as the dcs advanced.Subsequently, a stent was placed.No other adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7784096
Report Number2025587-2018-02115
Device Sequence Number1985636
Product Code NPT
UDI-Device Identifier00643169800939
UDI-Public00643169800939
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008911898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight102